RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 161–168 (Mi mz7236)  

This article is cited in 3 scientific papers (total in 3 papers)

Reports delivered at the All-Union conference on number theory

Diophantine equations and class numbers

V. G. Sprindzhuk

Institute of Mathematics, Academy of Sciences of the Belorussian SSR, USSR

Full text: PDF file (704 kB)

English version:
Mathematical Notes, 1975, 17:1, 94–98

Bibliographic databases:

UDC: 511
Received: 05.09.1974

Citation: V. G. Sprindzhuk, “Diophantine equations and class numbers”, Mat. Zametki, 17:1 (1975), 161–168; Math. Notes, 17:1 (1975), 94–98

Citation in format AMSBIB
\Bibitem{Spr75}
\by V.~G.~Sprindzhuk
\paper Diophantine equations and class numbers
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 161--168
\mathnet{http://mi.mathnet.ru/mz7236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387243}
\zmath{https://zbmath.org/?q=an:0318.10015|0318.10014}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 94--98
\crossref{https://doi.org/10.1007/BF01093852}


Linking options:
  • http://mi.mathnet.ru/eng/mz7236
  • http://mi.mathnet.ru/eng/mz/v17/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kotov, V. G. Sprindzhuk, “The Thue–Mahler equation in a relative field and approximation of algebraic numbers by algebraic numbers”, Izv. Math., 41:4 (1977), 677–707  mathnet  crossref  mathscinet  zmath
    2. A. B. Venkov, “Selberg's trace formula for the Hecke operator generated by an involution, and the eigenvalues of the Laplace–Beltrami operator on the fundamental domain of the modular group $PSL(2,\mathbf Z)$”, Math. USSR-Izv., 12:3 (1978), 448–462  mathnet  crossref  mathscinet  zmath
    3. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020